# SDR DALA2025120808938

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,153 hours, 27,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misinstalled
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE COVER WRONG INSTALLED COVER NOT TOUCH BULBS AND HIT WITH DOOR CUTOUT DURING DOOR OPERATION.    R1 ESCAPE SLIDE WAS REPLACED BY OVERHAULED ESCAPE SLIDE AND IS REMOVED/INSTALLED PER AMDS 2566-9001-1R. (1338864)
